# SDR IPXA2025032548217

- Difficulty date: March 4, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - HINGE, L/H AIR CONDITION ACCESS DOOR PNL NO.191ML MID SIDE. (REPLACE) PAPER REVIEWED OK.
